# SDR SWAA2019071935089

- Difficulty date: July 3, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 27,632 hours, 16,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 116A4713
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STRINGER GUSSET CRACKED AT BS. 500D, STR. 19L.  R&R GUSSET PER SRM.
